Programme

mercredi 5 juin 2019
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
›9:00 (1h)
›10:00 (2h20)
Méthodes
Boris Le Guennic
› Bibliothèque
›12:20 (1h10)
› Terrasse
›13:30 (50min)
› Poster
›14:20 (2h)
› Bibliothèque
›16:20 (20min)
› Hall
›16:40 (2h)
› Bibliothèque
Session
Discours
Logistique
Pause
Sortie
Personnes connectées : 1